# SDR AALA202206230879

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N434AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10513
- Aircraft time: 3,899 hours, 1,055 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20534300
- Part serial: 54618
- Condition: Dragging
- Location: Zone 700 - Gears
- Part time: 3,899 hours, 1,055 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, B, O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKE DRAGGING OR REPORTED TO BE LIGHT SMOKING. VIBRATION ON TAXI. REPLACED #2 WHEEL (AALA202206230988) AND BRAKE ASSEMBLIES (AALA202206230879) PER AMM 32-42-47 AND 32-41-11. A GENERAL VISUAL INSPECTION OF THE AXLE AND GEAR ASSEMBLY WAS ACCOMPLISHED WITH NO FAULTS NOTED.
